Panadol is disgusting...id vomit that stuff back up too!! Maybe try dymadon?
Mmm DD loves dymadon (no panadol in this house)
But the OPs bub doesn't vomit it up, she gets hot & sweats.
OP here's my thoughts. Paracetamol is grown from a fungus. The body usually heats up to fight off infections. Maybe your LOs body is mistaking the fungus as a bad one..
(I have no idea if any of that is true
I'm really interested to hear what ur GP has to say.
All people will react differently and find one or other works better for certain aches, pains or probs, and all will have different side-effects to it if side-effects are to be had.
I would think vomitting would most likely be adversity to the flavour/texture of the syrup. Breathing difficulties could be due to the syrup lining the throat and sticking in the epiglottis (throat valve that opens when you yawn). Any severe breathing problems (as an allergic reaction) would be an anaphylactic reaction, which I would hope wouldn't happen with such a widely used medication!
Atropos ~ isn't all Panadol branded paracetamol kid's suspension colourfree? Or is that all my chemist stocks?! Thanks for the tip about the rash reaction! I should imagine it would be possible for the body to be intolerant of it even if not truly allergic, as it can load the kidneys/liver. Especially in people/kids with suboptimal kidney/liver function. I suppose these reactions could happen without a rash....?
Definitely ask your doctor if you think the reasons you are using Panadol outweigh the side-effects and wish to continue using it. I would think it may be stressing bub's system though, and would avoid it, myself. It's never comfortable sweating, especially if you are already ill.
You'd have to have a fairly big overdose to load the liver and kidneys, but if the person already had a kidney or liver problem, I don't know... Wouldn't symptoms of this have shown before? And by the time it hit the liver it would be too late for the body to vomit out. Definitely worth a gp visit OP!
Aaah, that explains it. They only stock the colourfree ones where I shop I suppose.
It's possible that a not fully optimal kidney/liver function could be overlooked if nothing in bub's environment has challenged the kidney and liver function so far (other than panadol). I'm pretty sure it's a long shot, and prob just a side-effect specific to OP's LO.
It does indeed take a big dose of paracetamol to cause liver/kidney probs, we're talking 700-800% the usual dose! Note to self...do NOT take 16 panadol tabs!
Thanks for the replies - sorry I haven't replied been so busy .... Been to the dr, there suggestion was not to use panadol and just use neurofen -.- hmm thanks haha
Might go somewhere else for a second opinion
Thanks again xx
i don't mean to offend anyone, but why are you giving your child panadol if they are not sick or teething?
Pregnant for the first-time?
Not sure where to start? We can help!
Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!